# SDR ASAA2023033142681

- Difficulty date: March 31, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N318AS
- Make and model: Boeing 737990
- Aircraft serial: 30018
- Aircraft time: 63,640 hours, 25,687 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Main Passenger C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ROW 28 + 30 DEF EMERGENCY AISLE LIGHTS INOP. GROUNDED - YES. REPLACED POWER SUPPLY FOR ROW 28 + 30 DEF EMERGENCY LIGHTS REF B737-900 AMM 33-51-06.
